| Model Number |
ZXT225 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Therapeutic Effects, Unexpected (2099); No Code Available (3191)
| Date of Event |
06/09/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that an intraocular lens (iol) will be explanted from a post -lasik patient and replaced with a different model and powered lens.Further information was provided and reported that the patient had a refractive error.The lens was explanted from the patient's left eye.There was no vitrectomy, incision enlargement or any other medical or surgical intervention required.There was no patient injury.Another johnson & johnson lens (different model and lower diopter) was implanted as a replacement.The patient states at 1-day post-operative, vision is blurry but better then before.No additional information was provided to johnson & johnson surgical vision.
Additional Manufacturer Narrative
Section d10: device available for evaluation? yes.Returned to manufacturer on: 10/21/2020.Section h3: device returned to manufacturer: yes.Device evaluation: the complaint lens was received in a specimen cup.Visual inspection under magnification revealed viscoelastic residue on the optic body and haptics, and that the lens was received cut in half, which is consistent with a lens handled during explant.Based on the return condition of the lens, no further product evaluation could be performed.The complaint issue could not be confirmed, and no product deficiency could be identified.Manufacturing record review: the manufacturing records for the intraocular lens were reviewed.The product was manufactured according to specifications.The search revealed that no similar complaint for this production order number has been received.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be confirmed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.